MathSciNet Relay Station
MathSciNet bibliographic data
MR1702239 82B20 (35J99 82B26)
Helffer, Bernard Remarks on decay of correlations and Witten Laplacians. III. Application to logarithmic Sobolev inequalities. Ann. Inst. H. Poincaré Probab. Statist. 35 (1999), no. 4, 483–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement